# SDR UALA2013052103506

- Difficulty date: May 20, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 63,392 hours, 23,998 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 801780388013
- Part serial: 57
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LG CIU 2 HIT TWICE ON LAST FLIGHT-FIRST TIME WAS ON THE GROUND.  CREW PERFORMED FM RESET SYS,  RESTORED TO NORMAL.  SECOND TIME WAS ON ROLLOUT, CREW HAD TO CYCLE NWS SWITCH TO REGAIN STEERING AND FAULT CLEARED, HAS HISTORY. INSPECTED & OHMED WIRING CLEANED CP AT 4029VC. TAXIED AC ALL INDICATIONS NORMAL. R & R LG CIU 2 IAW 32-31-71 AS PRECAUTION. TESTED NOSEWHEEL STEERING IAW 32-46-00 & TAXI ALL CHECKED NORMAL. CLOSED & SECURED ALL DOORS.
